# SDR 2008UALA01918

- Difficulty date: April 3, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 56,432 hours, 20,636 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR IS OUT OF ADJUSTMENT, FAILS THE MIDWAY CHECK, GIRT BAR DOES NOT RELEASE.  GIRT BAR OUT OF ADJUSTMENT.  ADJUSTED GIRT BAR, OPS CHECKS GOOD.
